# SDR GTIA9700407

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 626 - MISSING 2 LIGHTS IN THE EMERGENCY TRACK LIGHTING (RED ONES) BY FWD EXITS.  REINSTALLED LENS AND LAMPS IN EMERGENCY TRACK LIGHTING.  OPS CHECK GOOD.  (M)
